# SDR AUS20010673

- Difficulty date: June 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Gulstm 500B
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK4
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1820002
- Condition: Failed
- Location: Fuel Quantity In
- Component: Fuel Quantity In
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) TRIPLE GAUGE FAILED AND FILLED WITH FUEL.
